# SDR IPXA2021052269695

- Difficulty date: April 28, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7389503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  CENTER CARGO LONGERON 43L IS CORRODED AT STA 1831.REPAIRED CORRODED CENTER CARGO LONGERON 43L BETWEEN STA 1821 - 1841 IAW VT-SAA EA 011-5310-01-A9073 REV. IR AND UPS EO MD11-5310-80432-A. 8100-9 SIGNED BY P. LAU DATED 05/18/21 (MAJOR)
